Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 123072, 11 pages
http://dx.doi.org/10.1155/2013/123072
Research Article

Formation Control and Obstacle Avoidance for Hybrid Multi-Agent Systems

Dong Xue,1,2 Jing Yao,1,3 and Jun Wang1

1Department of Control Science and Engineering, Tongji University, Shanghai 201804, China
2Institute for Information-Oriented Control, Technische Universität München, D-80290 München, Germany
3Department of Electronic and Computer Engineering, The Hong Kong University of Science and Technology, Hong Kong SAR, China

Received 10 July 2013; Accepted 20 September 2013

Academic Editor: Michael Chen

Copyright © 2013 Dong Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Xue, Jing Yao, and Jun Wang, “ Formation Control and Obstacle Avoidance for Hybrid Multi-Agent Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 123072, 11 pages, 2013. https://doi.org/10.1155/2013/123072.